# SDR DALA2023082406885

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 53,913 hours, 38,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER EXTERNAL SKIN PROTECTION STA Y=1200 (CANTED FRAME) AT PYLON OF RH ENGINE. SUMMARY OF NRC 00066; UPPER EXTERNAL SKIN PROTECTION STA Y=1200 (CANTED FRAME) AT PYLON OF RH ENGINE WAS REPAIRED PER B717-200 SRM 54-00-00-2R PROCEDURE 1 REPAIR 1. (LP #2933305)
